Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
balla693

Facial Flushing/Redness AFTER ACCUTANE

Hi, I'm 20 years old and had acne problems that completely destroyed my social life/confidence/well-being for 4+ years (during highschool + university - not cool lol) untill I went to a dermotologist and was prescribed a "miracle" drug called accutane. After literally going to hell and back for 6 months during the course I have to say I have never been happier for as long as I can remember, I never thought that my problem would actually be solved and Im happy to say I haven't had even a spot for months now, i completed the course 3 months ago. I used to have severe acne in the sense that I Had cysts, and those of you who have experienced this would know that there can be nothing worse. Every day a new cyst would creep up from nowhere, I just cant express how relieved I am to be done with this, I love accutane! I took 60mg/day for 6months.

Now, i have clear skin and in a way I feel bad to even complain about anything, I should just shut up and be happy with what I have but I cant help but seek advice as far as the post accutane flushing is concerned. I never in my life had blushing issues, or facial redness, never never never. . . but now. . it's all changed after accutane, now somehow i have the super power ability with just a THOUGHT, and im not even kidding, just a thought, and my face can turn red / purple like a freaking tomato. Looking in the mirror can trigger it, thinking about it can trigger it, laughing triggers it, physical activities trigger it (hence I dont play basketball anymore or go to the gym like i really want to) etc etc. When will this stop? Will it stop?Is there anything one can do to reduce it without using some ridiculous topical lotion (after accutane ive taken an oath to myself to never use any soaps or "life saver" lotions again, just water does it for me lol), so is there anything someone can do to fix this? or reduce it a bit?

Any help or advice is greatly appreciated I would love to hear from someone that's had the same experience and/or has been relieved from it.

Thanks alot in advance guys :)

post-72345-1254430423_thumb.jpg

Share this post


Link to post
Share on other sites

Please see the Roseca fourm and in the pinned thread area there is a link to post Accutane/Mino flushing.

Many people have experienced this, for some it has gotten better and for some not soo..

good luck.

Share this post


Link to post
Share on other sites

Wow dude your skin looks real good. I bet you 10 out of 10 people would think that you never even had an acne problem. Im about 3 months into a 5 month course (month 1-40 mg moth 2-60mg month 3,4,5-80mg. Right now i'm having a terrible time with the dryness and redness from irritation. I am still breaking out a little. I was just wondering when you stopped getting spots at all because I will be happy when my skin looks like that if it ever will. Help a dude out

Share this post


Link to post
Share on other sites
Wow dude your skin looks real good. I bet you 10 out of 10 people would think that you never even had an acne problem. Im about 3 months into a 5 month course (month 1-40 mg moth 2-60mg month 3,4,5-80mg. Right now i'm having a terrible time with the dryness and redness from irritation. I am still breaking out a little. I was just wondering when you stopped getting spots at all because I will be happy when my skin looks like that if it ever will. Help a dude out

hey man thanks that means alot :) I genuinely wish you luck with your course, its a difficult period. I had loads of side effects unfortunately but still pushed through it because you know what man, its going to work, trust me! It's totally worthit so just keep at it. And if your thinking at some point "I'm taking too many mg's i should reduce" then keep in mind this point - the more you take, the more chances your skin will remain clear :)

I guarantee you youll be ok, i was breaking out even untill the 4th/beginning of 5th month so dont worry just keep at it bro. ill still have something pop up every once in a blue moon but so what, i can deal with that compared to what i used to have, ill upload a pic of my old self when i get the chance. Your skin WILL be like that soon, real soon :) During the treatment i was insanely dry too getting flakes and skin peeling and incredible redness, and i would get cuts easily and they would stay forever because healing was slower, my whole arm was like a reptiles scales with rashes, even some water on the face would cause that tighting mask feeling where I couldn't even open my mouth all the way cause it was so dry..and look at me now man, so dont worry, sit tight n ull be alright. Any other questions or help feel free to ask!

Edited by balla693

Share this post


Link to post
Share on other sites

hey.. so im almost done with my 4th month and have that redness you were talking about (my face is a tomato). I will not lie that this side effect freaked me out when I saw that other posts about peoples lasting a very long time after finishing.

I had actually went to 3 different dermatologists and they all gave a range of about 4-6 weeks it should be gone. But for some it can take a long time in rare cases. One of the derm i talked to said he had someone after the 6 month waiting time for lasers and stuff still have redness and he did .. i dont remember but it was IPL or vbeam? and it worked perfectly.

Anyway, i also watched youtube videos and someone else had it on there... and then they did a month 1 after accutane and u could tell the redness had gone away a lot.

My actual derm said there are things for it.. if u dont want to wait 6 months for laser (if u would even need it by then)... like metro lotion or redness relief (with green tint moisturizer)--cant remember brand.. i think eurcen? or something

Share this post


Link to post
Share on other sites
hey.. so im almost done with my 4th month and have that redness you were talking about (my face is a tomato). I will not lie that this side effect freaked me out when I saw that other posts about peoples lasting a very long time after finishing.

I had actually went to 3 different dermatologists and they all gave a range of about 4-6 weeks it should be gone. But for some it can take a long time in rare cases. One of the derm i talked to said he had someone after the 6 month waiting time for lasers and stuff still have redness and he did .. i dont remember but it was IPL or vbeam? and it worked perfectly.

Anyway, i also watched youtube videos and someone else had it on there... and then they did a month 1 after accutane and u could tell the redness had gone away a lot.

My actual derm said there are things for it.. if u dont want to wait 6 months for laser (if u would even need it by then)... like metro lotion or redness relief (with green tint moisturizer)--cant remember brand.. i think eurcen? or something

thing is, im not always red, its just a on off thing, if i think about it ill blush, or if something embaressing happens or laugh alot, but most of the day im fine. i havent "stayed" red so thats good at least.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×